# SDR UALA2011081004191

- Difficulty date: August 10, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 63,280 hours, 9,231 cycles
- Engine: Pwa PW40903
- System (JASC): 5240 · Service Doors
- Part: Support Fitting
- Part number: 131W18131202
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED REPORT OF DOOR 2R WILL NOT OPERATE AFTER GROUND PERSONNEL WAS ON THE DOOR.  FOUND SLIDE ROD PARTIALLY OFF STICKING BETWEEN DOOR & FUSELAGE.  REPOSITIONED SLIDE ROD & AFTER USING OUTBOARD DOOR HANDLE WE WERE ABLE TO CLOSE THE DOOR.  BY INSPECTION OF THE ARMING FUNCTION, THE ARMING HANDLE WAS DIFFICULT TO BRING IN DISARMED POSITION.  REOPENED DOOR AGAIN AND BY T-S FOUND THE RT FITTING ASSY EMERGENCY INSTALLATION PASSENGER ENTRY DOOR BROKEN.  DUE PART NIS FRA DEF ITEM IAW MEL.  RPL'D 2R AFT GIRT BAR SUPPORT FITTING.
